About

TeCOMM is the Eastern European event 100% dedicated to the eCommerce industry. Each year, this complex event brings together key industry players, influencers, eshop owners, marketing and eCommerce professionals with the aim to educate, inspire and find practical solutions for the challenges faced every day.

Sell them your story is the central theme of the 9th edition and it will focus on discovering what lies behind successful stories. Over 30 industry influencers will share their business insights and strategies that led to success through interactive presentations, practical workshops and debates.

Story of TeCOMM

9+

Editions

2000+

Partipants

280+

Presentations,
worshops, debates

250+

Speakers

Who can participate at TeCOMM?

  • Entrepreneurs
  • eShop owners
  • SEcommerce specialists / consultants
  • Professionals involved in online sales, marketing, design, SEO & usability
  • Advertisers
  • Providers: ePayment solutions, financial services, hosting solutions, telecom and logistics

Storyline

  • 25+ presentations, workshops and debates
  • 250+ attendees
  • 30+ international and national speakers
  • Exhibition area with excellent networking opportunities
  • Cocktail & Networking opportunities
  • Gala Awards

Perspective

conferince

Conference Day

Get inspired from top industry players who will share their success stories, business insights and tricks that can help your project evolve to a higher level.

EXHIBITION

Exhibition Area

Get in direct contact with service providers from related domains in order to develop quality partnerships for your online business.

workshop

Workshops

Further develop your skills by participating at +10 workshops that will help you get tips&tricks regarding marketing, entrepreneurship, SEO, PPC, multi-channel and more.

gala

Gala Awards

We promote good practices in eCommerce, marketing, entrepreneurship and more within TeCOMM Gala Awards.

morning

eCom Mornings

Morning meetings at a coffee with talks around ecommerce area, giving the participants the opportunity to find out new ideas, debate new trends and making new connections

Our Leaders

Richard Prenderville

CMO&Founder @ Peloton Digital Marketing Group [USA]

Presentation title: Understanding and guiding consumer behavior in the multi channel economy

Read More

Mike Bainbridge

Chief Digital Technologist @ Rackspace [UK]

Presentation title: Do you really know what your customers want?

Read More

Nick Lansley

Innovation Insider @ Nick Lansley's Innovation Lab [UK]

Presentation title: How To Think Like An Innovator (And Stay Profitable!)

Read More

Carlo Terreni

General Director @ Netcomm Suisse [SW]

Carlo Terreni is co-founder and board member of NetComm Suisse Association. Since August 2012, he is head of the NetComm Suisse Observatory

Read More

Sven Bally

Founder&Senior Consultant @ Xeta [BE]

Sven Bally has over 14 years of experience in online marketing and ecommerce. Founder & Senior Consultant at Xeta, Sven is offering consulting services

Read More

Eugen Potlog

UX Lead & Product Manager @ Conversion Marketing [RO]

Eugen Potlog has over 10 years of experience in digital, currently holding the position of UX Lead & Product Manager at Conversion

Read More

Attila Birtha

Digital Marketing Strategist and Founder @ Proclick [RO]

Attila Birtha is the Digital Marketing Strategist and founder of Proclick, one of the top Marketing agencies from Romania.

Read More

Horia Grozea

Director online @ Netopia mobilPay [RO]

Horia Grozea has been leading the online card payment division of the mobilPay platform ever since it was launched in 2011.

Read More

Ovidiu Joita

CEO iAgency.ro [RO]

Presentation title:  Old-school SEO techniques can damage your online business. Which are the techniques used in 2017. How you can avoid Panda and Penguin algorithms.

Read More

Doina Vilceanu

Chief Marketing Officer & Business Development Manager @ ContentSpeed [RO]

Doina Vilceanu has over a decade of experience in the international eCommerce markets.

Read More

Agenda

 

April 26-27, Radisson Blu*****, Bucharest

Day 1 Workshops (April 26)

TeComm Workshops

Room 1

TeComm Cross-borders Forum

Room 2

TeComm Conference

Room 3

13:00 – 14:00 Registration & Welcome Coffee
14:00 –15:00 Attila Birtha

(Digital Marketing Strategist and Founder @ Proclick)

Presentations Workshop Session
15:00 –16:00 Eugen Potlog

(UX Lead & Product Manager @ Conversion Marketing)

Open discussions Workshop Session
16:00 – 17:00 Workshop Session Open discussions Workshop Session

 

Day 2  (April 27)

09:00 – 10:00 60min Registration & coffee break
10:00 – 10:30 30min Richard Clark

(Boohoo Marketing Director)

10:30 – 11:00 30min Understanding and guiding consumer behavior in the multi channel economy!

Richard Prenderville (CMO&Founder @ Peloton Digital Marketing Group)

11:00 – 11:40 40min Coffee break
11:40 – 12:30 50min Debate Panel: Sell them your Story
12:30 – 13:00 30min Do you really know what your costumers want?

Mike Bainbridge (Chief Digital Technologist at Rackspace)

13:00 – 13:30 30min How to think like an Innovater (And Stay Profitable!)

Nick Lansley (Nick Lansley’s Innovation Lab Innovation Insider)

13:30 – 14:30 60min Lunch
14:30 – 15:20 50min Debate Panel: Sell them your story
15:20 – 16:20 60min Carlo Terreni

(Netcomm Suisse General Director)

16:20 – 17:20 60min Sven Balli

(Founder&Senior Consultant @ Xeta)

TeCOMM Videos

Exhibition Area

Who exhibits?

  • Hosting Companies
  • ePayment Service Providers
  • Courier Companies
  • Financial service providers
  • Companies webdesign / SEO
  • Providers of marketing services, online advertising and consulting
  • Providers of mobile applications
  • Developers of e-commerce tools
  • Companies dealing with marketing, advertising and PR: affiliate, AdWords, social media, blogging
  • Others

Partners

Exhibitors

Recommended Payment Processor

Supported by

Official Car

Communication Partners

Official Bloggers

Be part of the story/Registration

Background Image

Organizer

Libero Events is the B2B and B2C events agency. The events organized by us are conferences and workshops: The Woman, HR Summit, TeCOMM, MarkDay, Architecture Conference&Expo, Software Architecture Day, Java Day, Agile Day, Signal Connect, Fiscalitate 24.7, Cluj Sales Conference, but also exhibitions: Touristica, the tourism fair.

The events powered by Libero Events are based on professionalism and trust. That’s why we believe in clients that become partners and in partners that become friends in the areas like: business woman, leadership, human resources, eCommerce, marketing, architecture, IT, software, financial, sales, entrepreneurship and tourism.

Facebook IconYouTube IconTwitter IconVisit Our LinkedIn Channel